# SDR 2010FA0000791

- Difficulty date: July 2, 2010
- Submitted: August 6, 2010
- Operation: General aviation
- Aircraft: N6470H
- Make and model: Cessna 207A
- Aircraft serial: 20700534
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52006A1
- Part serial: 526A086893
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ENGINE DISMANTLE FOR O/H, 5 OUT OF 6 CYLINDERS HAD CRACKED CYLINDER HEADS.  THE CRACKS ORIGINATED AT THE LOWER SPARK PLUG HOLE AND RADIATED OUT A THE 4 O`CLOCK POSITION FOR APPROX 1 INCH.  AFFECTED SN: 4/ 526-A08-6893. NOTE: THIS INFO WAS SUBMITTED BY AN UNKNOWN PERSON TO THE AL03 FSDO. NO OTHER INFO AVAILABLE.
